# SDR A6WA200540231

- Difficulty date: April 22, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 7,530 hours, 6,410 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MWC 134 LT FS 621 FLOOR SUPPORT ANGLE IS CRACKED.  REPAIRED BY REMOVING DAMAGED SECTION OF ANGLE, FABRICATING AND INSTALLING REPAIR ANGLES IAW MFG REO.  (K)
